Vol. 6, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Smallest numbers beginning sequences of 14 and 15 consecutive happy numbers

Daniel E. Lyons

Vol. 6 (2013), No. 4, 461–466
Abstract

It is well known that there exist arbitrarily long sequences of consecutive happy numbers. In this paper we find the smallest numbers beginning sequences of fourteen and fifteen consecutive happy numbers.

Keywords
happy numbers, consecutive happy numbers, strings of happy numbers, in a row, fourteen consecutive, fifteen consecutive
Mathematical Subject Classification 2010
Primary: 11A63
Milestones
Received: 30 August 2012
Revised: 21 October 2012
Accepted: 30 October 2012
Published: 8 October 2013

Communicated by Nigel Boston
Authors
Daniel E. Lyons
Villanova University
800 Lancaster Avenue
Villanova, PA 19085
United States